# SDR 9904739139

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS INCREASED FOR TAKEOFF AND WITH EPR INDICATION BELOW 1.2, THE LEFT ENGINE FLAMED OUT.  THE EGT INDICATION FOR THE LEFT ENGINE DECREASED AND THE N1 AND N2 INDICATIONS DECREASED TO ZERO.  TAKEOFF WAS ABORTED AT LESS THAN 20 KNOTS AIRSPEED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL PUMP AND FUEL CONTROL UNITS ON THE LEFT ENGINE.  OPERATIONAL CHECK NORMAL.
